# SDR USAA2014011400005

- Difficulty date: January 14, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING FROM CORNER WALL LT AFT LAVATORY.  REPLACED EMERGENCY LIGHT LENS AT CORNER WALL LT AFT LAVATORY.
